... I got Nexplanon five days ago and it is having some odd effects on my mood. Sometimes I feel very anxious and paranoid, other times I feel very confident and assertive. Also, I have a history of anxiety. (I am currently under therapy/medication for it.) However, I understand some mood swings are expected while starting Nexplanon. What is considered normal?
Hello!! I'm sorry for your reaction to this implant :( hugs :( The thing about progestin is that it can cause (rarely but it can happen) depression and also it can cause problems with your blood sugar levels. Anything messing with your blood usage can make changes to you mentally. Sometimes my blood usage drops really low and I feel so strange. I'm on a mostly progestin birth control pill and I've often wondered if its what messes with my blood usage levels. Maybe have your blood usage checked to see if that's the problem. If it is, there a ways to help control that through diet. I hope this helps. Feel better, dear.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2010 • 5 answers
Posted 3 Jun 2014 • 2 answers
Posted 23 Jan 2015 • 4 answers
Posted 11 Jun 2015 • 1 answer
Posted 25 Mar 2018 • 2 answers